# SDR PCAA0110127

- Difficulty date: October 16, 2001
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 29,561 hours, 33,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 85310380
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LEVEL INSPECTION NOSE GEAR DRAG STRUT ACTUATOR BRACKET FOUND CRACKED.  THREE FASTENER HOLES FOUND TO HAVE SMALL CRACKS FORMING IN NOSE GEAR FLOORBEAM.  CRACKED FLOORBEAM TEMRORARILY REPAIRED IAW DEHAVILLAND REPAIR DRAWING RD 8-53-6246. ACTUATOR BRACKET REPLACED IAW DEHAVILLAND STRUCTURAL REPAIR MANUAL.
